# SDR SWAA2022040490889

- Difficulty date: March 22, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 58,484 hours, 34,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN A/C BAY ON UPPER ATTACH ANGLE AT BS 663 LBL 8.  REMOVED FASTENERS FROM REPAIR AREA AND CUT OUT DAMAGE IAW SRM 57-10-10-2R-5 FIG 202 VIEW B.   ACCOMPLISHED DVI OF REPAIR AREA & UNDERLYING STRUCTURE IAW SRM 57-10-10-2R-5 REPAIR 5 ITEM 4D. NO DEFECTS NOTED;[04] HFEC IAW B737 NDT 6; 51-00-00 PROC 16. NO DEFECTS NOTED.   LOCATED, DRILLED, & TRIMMED TO FINAL SIZE -1 REPLACEMENT ANGLE & -2 SPLICE IAW SRM 57-10-10-2R-5 PARA 4; FIG 202 & TABLE 201.  STEP 5 OK.  INSTALLED ALL REPAIR PARTS.  ALL FASTENERS INSTALLED IAW SRM 57-10-10-2R-5.  ACCOMPLISHED FUEL TANK LEAK CHECK IAW AMM 28-11-00. LEAK CHECK GOOD.
